# SDR UIEA2019121906110

- Difficulty date: December 19, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,770 hours, 24,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ISLN VALVE EICAS BLEED.( PERFORMED GROUND TEST I.A.W AMM 36-11-04. OPS CHECK GOOD. )
